CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
  Views: 53,254
Published: 14 years ago
 
This is a reply to # 71,242

Re: Mirena IUD Side Effects


I had my mirena coil fitted in november 2004, it was uncomfortable to have fitted and I had severe cramping for about 12 hours afterwards. I had spotting for about 2 months but I was expecting that.Following this though I have experienced abdominal pain radiating from the left hand side,horrible back pain tiredness,and now have the beginnings of ibs which was diagnosed by my doctor last week I asked her if their was a link between the mirena coil and ibs and she said yes. All my other symptoms have been investigated by scan,vaginal swabs and blood tests all these have come back showing no problems so I have to think that the coil is causing me these problems,I am so glad I found this forum as now I will have this coil removed and go for sterilization as I am 46 with 5 children.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.500 sec, (1)